# SDR CA010911002

- Difficulty date: September 10, 2001
- Submitted: September 21, 2001
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 4,055 hours
- Engine: Pwa PT6T3B
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Stud
- Part number: 209040110015
- Condition: Missing
- Location: Transmission
- Component: Transmission, Bell, 212040001059
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOUND BOKEN OFF STUD ON THE LIFT LINK TRANSMISSION MOUNT. ON THE TRANSMISSION THE LEFT REAR STUD HAD BROKEN OFF. THEY FOUND THIS DEFECT WHILE CHANGING A SERVO.
